# SDR 9610651159

- Difficulty date: May 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N159US
- Make and model: Doug DC-10-40
- Aircraft serial: 46768
- System (JASC): 2330 · Entertainment System
- Part: Wire
- Part number: 1033452S
- Condition: Failed
- Location: Fuselage
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, MULTIPLEX SYSTEM POWER CABLE SHORTED AND SPARKED BETWEEN SEATS 33DE.  MECHANIC ON BOARD DISCONNECTED THE POWER SOURCE FROM THE MUX BOX.  FLIGHT CONTINUED WITHOUT FURTHER INCIDENT.  REPLACED SEATS, CABLES, AND SEAT BOXES.
